up until about 6 weeks ago i had very mild asthma and was on 1 puff of 100mcg becotide twice per day and only needed my reliever inhaler about twice a week.Id only ever had one severe asthma attack.
However in the last 6 weeks i have had 2or3 attcks per week on average (sometimes more sometimes less) i have had 1 course of antibiotics and 2 attacks requiring treatment with a nebuliser.i have had my becotide put up to 4 puffs twice a day (this seems like a lot ) if i dont take my ventolin as soon as i wake up i cough so much i am sick and apart from that i probably take about ten puffs of my ventolin unless i have an attack and then its twenty ontop of that.the attacks come on so suddenly and my releiver doesnt seem to work as well as before.a few days ago i actually fainted during an attack,i thought i was going to die.please help.
any advice on meds / qs to ask the doctor when i see him tommorow would be much apreciated.
(hugs) to anyone else who is having trouble
First of all, welcome to HealingWell. I'm trying to make sure I'm understanding what you are trying to say. It sounds like you use Becotide has your controller inhaler and Ventolin as your rescue inhaler. If this is the case, ten puffs of ventolin sounds like a lot to me. But please remember, I am not a medical professional, just another asthmatic and a volunteer. Then you mentioned it's twenty on top of that and that you actually fainted during an attack. Are you saying you used your rescue inhaler twenty times?
Using your inhaler more than prescribed can be very dangerous. I can certainly understand if you are having an asthma attack trying it one more time. Over use can raise your blood pressure, causing many different types of serious problems. That is probably why you passed out.
I hope you talk to you doctor about all of this at your appointment. Please let us know what you find out. We are here for you. Do you have a nebulizer?
Help support the forums so we can support you: https://www.healingwell.com/donate
Epilepsy, asthma, GERD, depression, hypothyroidism, tinnitus